A Study on Properties of (n;m)- Hyponormal Operators

PDF

Published: 2023-07-03

Page: 209-217


Kikete, D. Wabuya *

Department of Mathematics, Faculty of Science and Technology, University of Nairobi, Kenya.

Luketero, S. Wanyonyi

Department of Mathematics, Faculty of Science and Technology, University of Nairobi, Kenya.

Mile, J. Kitheka

Kiriri Womens University of Science and Technology, Kenya.

Wafula, A. W. Wanyonyi

Department of Mathematics, Faculty of Science and Technology, University of Nairobi, Kenya.

*Author to whom correspondence should be addressed.


Abstract

This paper looks at the properties of (n;m)- hyponormal operators. We show that for an operator A that is (n;m)- hyponormal, and it is equivalent under an isometry to an operator B, then B is also (n;m)- hyponormal. Additionally, the concept of (n;m)-unitary quasiequivalence is introduced, and it is also shown that if an operator A is (n;m)- hyponormal, and is (n;m)-unitary quasiequivalence to an operator B, then B is also (n;m)- hyponormal.

Keywords: (n;m)-hyponormal, isometric equivalence, (n;m)-unitary quasiequivalence


How to Cite

Wabuya, K. D., Wanyonyi, L. S., Kitheka, M. J., & Wanyonyi, W. A. W. (2023). A Study on Properties of (n;m)- Hyponormal Operators. Asian Journal of Pure and Applied Mathematics, 5(1), 209–217. Retrieved from https://globalpresshub.com/index.php/AJPAM/article/view/1823

Downloads

Download data is not yet available.

References

STAMPFLI, Joseph. Hyponormal operators. Pacific J. Math. 1962;12(4):1453 -1458.

HALMOS, Paul. Normal dilations and extensions of operators. Summa Brasil. Math. 1950;2:125 -134.

BERBERIAN, Sterling K, A note on hyponormal operators, Pacific J. Math. 12 (4) (1962) 1171–1175.

SHEITH IH. On hyponormal operators. Proceedings of the American mathematical society. 1966;17(5):998–

ALUTHGE, Ariyadasa. On p-hyponormal operators for 0 p 1. Integral Equations and Operator Theory.

;13:307–315.

JIBRIL, AA. On n-normal operators. Arab. J. Sci. Eng. 2008;33(2):247–251.

ALZURAIQI SA, PATEL AB. On n-normal powers operators on Hilbert space. General Mathematics Notes;

ABOOD, Eiman. H, AL-LOZ Mustafa. On some generalizations of n;m-normal powers operators on Hilbert

space.

GUESBA M, NADIR M. On n-power hyponormal operators on Hilbert space. Global Journal of Pure and

Applied Mathematics. 2016;12(1):473.

MECHERI, Salah. On normal operators. Revista Colombiana de Matemáticas. 39(2):87–95.

NZIMBI BM, KHALAGAI JM, POKHARIYAL GP. A note on Similarity, Almost Similarity, and

equivalence of operators. Far East J. Math. Sci (FMJS). 2008;28(2):305-317.

NZIMBI BM, LUKETERO SW. On unitary quasi-equivalence of operators. Int. J. Math and App.

;8(1):207-215.